# SDR 070080

- Difficulty date: March 26, 2007
- Submitted: March 30, 2007
- Operation: Air carrier
- Aircraft: N863GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49911
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd
- Condition: Lack Of Lube
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: H

## Discrepancy

FLIGHT 711 SFB/RFD, THE FLIGHT CREW REPORTED THAT DURING THE FLIGHT THEY NOTICED THE LEFT CSD OIL TEMPERATURE HIGH AND RISING.  THEY FURTHER REPORT THAT THEY FOLLOWED THE QRH PROCEDURE AND DISCONNECTED THE LEFT CSD AS THE OIL TEMP EXCEEDED REDLINE.  ROCKFORD CONTRACT MAINTENANCE DEFERRED THE LEFT GEN/CSD PER MEL 24-01-01.  ON 03-27-2007, LAS VEGAS MAINTENANCE REPORT SERVICING THE LEFT CSD OIL TO THE PROPER LEVEL PER AMM 12-12-02.  A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED PER AMM 71-00-00.  MEL 24-01-01 WAS CLEARED AND THE PLACARDS REMOVED.  THE AIRPLANE HAS RETURNED TO SERVICE.
